MathSciNet Relay Station
MathSciNet bibliographic data
MR2602931 93B05 (35K58 35K65 93C20)
Wang, Chunpeng Approximate controllability of a class of semilinear systems with boundary degeneracy. J. Evol. Equ. 10 (2010), no. 1, 163–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement